Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Pus-filled bump in hip, painful. Taking Retarel and Xevor. Recurring episodes. Help

i have pus filled bump in my hip..suffering pain last two week.i have consulted with a doctor and he given me retarel oinment,zocet-cv(500) tablet and xevor(5mg)..this is happened with me last three years...after taken the antibiotic it got cured but again it happen in next there any permanent solution to get rid off this?
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  187
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hye! You are having relapsing pyoderma. There may be some cause, like DM , anaemia or some other disease. Or you may be immunologically deprived. The best advice is that you consult nearby dermatologist, go for investigation to find out any disease. Accordingly you should be treated. However , you take healthy food, do exercise, keep mind cool. I hope relapse may be prevented. Best wishes.
Answered: Fri, 22 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor